# SDR SCNA97194

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  RELAMPED LIGHT, LIGHT TESTED GOOD.
